Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Quaternion Kaehlerian manifolds isometrically immersed in Euclidean space

Authors: M. Barros and F. Urbano
Journal: Proc. Amer. Math. Soc. 89 (1983), 657-660
MSC: Primary 53C42; Secondary 53C55
MathSciNet review: 718992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a complete $ 4n$-dimensional quaternion Kaehlerian manifold isometrically immersed in the $ (4n + d)$-dimensional Euclidean space. In this note we prove that if $ d < n$, then $ M$ is a Riemannian product $ {Q^m} \times P$, where $ {Q^m}$ is the $ m$-dimensional quaternion Euclidean space $ (m \geqslant n - d)$ and $ P$ is a Ricci flat quaternion Kaehlerian manifold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C55

Retrieve articles in all journals with MSC: 53C42, 53C55

Additional Information

PII: S 0002-9939(1983)0718992-X
Article copyright: © Copyright 1983 American Mathematical Society